# SDR UIEA2019070104643

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 86,024 hours, 25,092 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG STRUT FAIRING I/B SIDE PERMANENT REPAIR IS DELAMINATED ON INTERIOR SURFACE, VIEWED THRU ACCESS DOOR #447BL AREAS MARKED.( REPAIRED #2 ENGINE STRUT FAIRING I/B SIDE, P.N. 313T3381-1 IAW SRM 51-70-10-2R-0.  )
